Alert archive / Missouri / Flash Flood Warnings in 2018

Flash Flood Warning 17, NWS St. Louis, MO

June 26, 2018Lincoln County, Montgomery County, Warren County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jun 26, 2018, 3:22 PM CDT for Lincoln County, Montgomery County, Warren County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 3:22 PM CDT (20:22 UTC)
Expired
Jun 26, 2018, 8:15 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:33 PM CDTHEAVY RAIN 41 Nne Montgomery City, MOMEASURED BY TRAINED SPOTTER. DITCHES ARE FULL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

829 
WGUS53 KLSX 262022
FFWLSX
MOC113-139-219-270115-
/O.NEW.KLSX.FF.W.0017.180626T2022Z-180627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
322 PM CDT TUE JUN 26 2018

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Southwestern Lincoln County in east central Missouri...
  Central Montgomery County in east central Missouri...
  Northwestern Warren County in east central Missouri...

* Until 815 PM CDT.

* At 322 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale,
  Hawk Point, Bellflower, Buell, Mineola, High Hill, Truxton and
  Danville.

This includes Interstate 70 in Missouri between exits 170 and 193.
 
This also includes  Graham Cave State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163

$$

Glass
3 follow-up statements
405 
WGUS73 KLSX 262213
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
513 PM CDT TUE JUN 26 2018

MOC113-139-219-270115-
/O.CON.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln MO-Montgomery MO-Warren MO-
513 PM CDT TUE JUN 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN
COUNTIES...

At 511 PM CDT, Doppler radar indicated heavy rain across the warned 
area. One and a half to three inches of rain have already fallen. 
Flash flooding may be occurring occurring.

Some locations that will experience flooding include...
Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale, Hawk
Point, Bellflower, Buell, Mineola, High Hill, Truxton and Danville.

This includes Interstate 70 in Missouri between exits 170 and 193.
 
This also includes Graham Cave State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163

$$

BSH
694 
WGUS73 KLSX 270022
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
722 PM CDT TUE JUN 26 2018

MOC113-139-219-270115-
/O.CON.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln MO-Montgomery MO-Warren MO-
722 PM CDT TUE JUN 26 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN
COUNTIES...

At 718 PM CDT, Doppler radar estimates that 2 to 4 inches of rain 
have fallen across the warned area, along an axis from Montgomery 
City to Truxton. Flash flooding is possible due to the runoff from 
this heavy rainfall this afternoon, especially on small creeks and 
streams or poor drainage areas.

Some locations that will experience flooding include...
Warrenton, Montgomery City, New Florence, Jonesburg, Truesdale, Hawk
Point, Bellflower, Buell, Mineola, High Hill, Truxton and Danville.

This includes Interstate 70 in Missouri between exits 170 and 193.
 
This also includes  Graham Cave State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163

$$

Glass
099 
WGUS73 KLSX 270107
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
807 PM CDT TUE JUN 26 2018

MOC113-139-219-270117-
/O.EXP.KLSX.FF.W.0017.000000T0000Z-180627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln MO-Montgomery MO-Warren MO-
807 PM CDT TUE JUN 26 2018

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LINCOLN...CENTRAL
MONTGOMERY AND NORTHWESTERN WARREN COUNTIES WILL EXPIRE AT 815 PM
CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3905 9107 3881 9108 3883 9164 3906 9163

$$

KD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:51 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 26, 12:51 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1251 PM CDT Tue Jun 26 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 256 AM CDT Tue Jun 26 2018

Forecast focus and challenges are in the short term today,
especially when it comes to POPs and timing of any potential severe
weather later today.

Radar at 07z shows area of TSRA riding along and just north of a
thermal gradient and associated weak sfc warm front from around St.
Louis to near Washington, MO. Storms have remained below severe
limits with heavy rain and frequent lightning observed.

A second area of TSRA will be moving across mainly the southeast
half of the CWA through this morning, which is where blended
guidance has focused higher pops and have adjusted accordingly.

H5 low that is moving across NE/IA will continue to move
east/northeast though the day.  Out ahead strong warm and moist
advection will provide a good feed of instability through the day to
allow this mornings convection to continue and support redevelopment
later this afternoon.  With clear skies to the west of current
convective area, rebounding temps and increasing dewpoints will
contribute to expected CAPES around 2000 j/kg later this afternoon.
SPC has added part of our southwestern CWA in an enhanced risk area
with slight risk surrounding that.  Damaging wind and large hail
will be the main threats with storms today.

Sally

.LONG TERM...  (Wednesday through Monday)
Issued at 256 AM CDT Tue Jun 26 2018

The low will be lifting northeast through the Great Lakes region on
Wednesday.  Models show the cold front associated with the system
stalling out along the I-70 corridor in the wake of Tuesday night's
MCS.  500mb heights will be building through 5880 meters over the
lower Missouri and mid Mississippi Valleys and a weak surface ridge
will dip into the Midwest.  Models are showing some very unstable
conditions Wednesday afternoon in the vicinity of the front, but
very little low level convergence.  Additionally, forecast soundings
are showing a fairly strong subsidence inversion developing in the
afternoon in response to the strengthening upper level ridge. Slight
chance PoPs over the southern 1/3 of the forecast area across the
eastern Ozarks look entirely appropriate as this will be where the
CAP is weakest.  Temperatures for Wednesday may be tricky as
potential cloud cover, isolated convection and frontal position are
tough to determine at this stage in the forecast but guidance
numbers in the upper 80s to low 90s look reasonable given the warm
start to the day and 850mb temps in the 18-20 degree range.

The warm front will lift north Wednesday night as low level flow
turns to the west-southwest.  The GFS spits out some light QPF after
06Z in response to the warm advection...however the ECMWF and NAM
are dry over our area so will hold off adding PoPs for now.  Of more
concern is Thursday afternoon/evening.  Both the GFS and NAM are
developing a strong MCS over Iowa, and then turning it southeast and
moving the system along the Mississippi River late Thursday
afternoon into the evening.  Both models are showing some pretty
extreme instability with MLCAPE in the afternoon in excess of 5000
J/Kg ahead of the MCS track.  This set up is reminiscent of the July
19th 2006 derecho which impacted western Illinois and eastern
Missouri.  We currently have a dry forecast on Thursday and Thursday
evening and we still have a little while to watch this develop in
the models, but Thursday afternoon and evening could get very
interesting.  Regardless of precip chances, it looks hot on Thursday
at the beginning of our heat wave with highs likely reaching the mid
and upper 90s.  High humidity in the wake of rain earlier in the
week will likely produce heat index values in excess of 105 degrees
across most if not all of the forecast area.

The heat wave will continue through the end of the week and into the
weekend. Medium range guidance builds the 5900+ meter H5 ridge
directly over the Mississippi Valley Friday and it lingers into
Saturday.  There may be some relief from the worst of the heat by
Sunday as a broad longwave trof develops over the central U.S.  This
should force the low level thermal ridge a bit further south, and
weaken the upper level ridge over the Mississippi Valley.  GFS and
ECMWF therefore show an increasing chance for diurnal convection
which will help to keep the worst of the heat at bay.  Do not
anticipate any changes to the current excessive heat watch as
Thursday and Friday still look downright oppressive.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1241 PM CDT Tue Jun 26 2018

Showers and thunderstorms look to focus roughly along and south of
Interstate 70 in Missouri through this evening. Probably will be a
brief break behind this first round of activity just entering the
St. Louis metro area currently. Additional storms are likely late
this afternoon into early this evening. TAF sites will likely
then dry out late this evening into the rest of the valid TAF
period. Cannot rule out a few storms overnight as far north as the
terminals, but better chances reside across portions of southeast
Missouri and southwest Illinois. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities and potentially
some strong wind gusts and/or hail.

Primary wind direction should be predominantly southwesterly
though thunderstorms may yield some high variance in direction
through the early evening hours. A weak cold front should move
through the area on Wednesday morning so expect winds to shift
more northwesterly by midday.

SPECIFICS FOR KSTL:

Next 6-9 hours looks fairly active at the terminal with on/off
showers and thunderstorms. First area of activity just moving into
area and should continue into the mid afternoon. May be a brief
respite before additional storms move in from the west and
continue into early this evening. Stronger storms will be capable
of producing heavy rainfall rates/IFR visibilities as well as
potentially strong wind gusts and/or hail.

Wind direction looks problematic into early this evening due to
the aforementioned thunderstorm activity expected. Predominant
wind direction however should be southwesterly ahead of a cold
front through tonight. Behind the front, winds should veer to the
northwest by mid to late morning on Wednesday.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Watch from Thursday morning through Friday
     evening for Jefferson MO-Lincoln MO-Saint Charles MO-Saint
     Louis City MO-Saint Louis MO-Sainte Genevieve MO.

IL...Excessive Heat Watch from Thursday morning through Friday
     evening for Calhoun IL-Clinton IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Monroe IL-Randolph IL-Saint Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 26, 1:54 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
154 PM CDT Tue Jun 26 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271115-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
154 PM CDT Tue Jun 26 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are likely across much of the area today. Some of
the storms may be severe, particularly this afternoon and evening
across parts of central and southeast Missouri. Damaging winds
and large hail are the primary threats from these storms.

Heavy rainfall is also possible with these thunderstorms and could
pose a flash flood risk across portions of central, east-central,
and southeast Missouri.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a chance for thunderstorms across parts of the area
Wednesday and Thursday...and again beginning late Saturday night
and continuing through Monday.

Heat index values of 100 degrees or higher are expected Wednesday
through Sunday during the afternoon and early evening hours. The
highest heat index values are expected to be around 110 degrees
on Thursday and Friday afternoon and evening, mainly across
eastern Missouri and southwest Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening across portions of central and southeast Missouri.

Gosselin

In the hours before

Special weather statement, Jun 26, 9:58 AM CDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service St Louis MO
958 AM CDT TUE JUN 26 2018

MOZ047-048-261545-
Moniteau MO-Cole MO-
958 AM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR COLE AND SOUTHEASTERN MONITEAU
COUNTIES UNTIL 1045 AM CDT...

At 957 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near California to near Lake Ozark. Movement
was east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Jefferson City, Wardsville, St. Martins, Taos, Russellville, St.
Thomas, High Point, Brazito, Hickory Hill, Lohman, Eugene, Osage Bend
and Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3862 9256 3855 9205 3846 9211 3848 9215
      3847 9217 3844 9216 3842 9213 3838 9215
      3837 9219 3834 9220 3834 9241 3843 9241
      3843 9262 3846 9266
TIME...MOT...LOC 1457Z 274DEG 31KT 3857 9254 3828 9266

Glass
Local storm report, Jun 26, 1:53 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     1 NE IRONTON            37.60N 90.62W
06/26/2018                   IRON               MO   BROADCAST MEDIA

            MEDIA REPORT OF LARGE LIMBS DOWN AND A TREE
            ON A HOUSE IN IRONTON. TIME ESTIMATED FROM
            RADAR.

&&

AE
Local storm report, Jun 26, 3:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     FLASH FLOOD      4 E COLUMBIA            38.96N 92.25W
06/26/2018                   BOONE              MO   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTING WATER OVER
            INTERSTATE 70 EASTBOUND AT MM 131.

&&

AE
Local storm report, Jun 26, 3:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLASH FLOOD      1 NNW COLUMBIA          38.97N 92.33W
06/26/2018                   BOONE              MO   LAW ENFORCEMENT

            REPORT OF WATER 2FT DEEP FLOWING OVER
            NEBRASKA AVE.

&&

AE
Local storm report, Jun 26, 3:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FLASH FLOOD      1 NNW COLUMBIA          38.96N 92.33W
06/26/2018                   BOONE              MO   EMERGENCY MNGR

            8 TO 12 INCHES OF FLOWING WATER ON ROADS IN
            DOWNTOWN COLUMBIA.

&&

PW
Local storm report, Jun 26, 3:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT TUE JUN 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 NE COLUMBIA           38.97N 92.30W
06/26/2018                   BOONE              MO   LAW ENFORCEMENT

            INTERSECTION OF VANDIVER AND SYLVAN IN
            COLUMBIA IS IMPASSABLE DUE TO WATER.

&&

AE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis41 min
Jun 25, 7:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis48 min
Jun 25, 7:43 PM CDTSpecial Weather StatementLSXCity of Saint Louis47 min
Jun 25, 7:48 PM CDTSevere Thunderstorm WarningLSXSaint Louis42 min
Jun 26, 5:34 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois26 min
Jun 26, 8:46 AM CDTAreal Flood AdvisoryLSXSaint Francois4 hr
Jun 26, 9:58 AM CDTSpecial Weather StatementLSXCole47 min
Jun 26, 2:03 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington42 min
Jun 26, 2:19 PM CDTFlash Flood WarningLSXBoone, Callaway6 hr
Jun 26, 2:33 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau42 min
Jun 26, 2:51 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Sainte Genevieve, Saint Francois, Washington39 min
Jun 26, 3:01 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage44 min
Jun 26, 3:05 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds40 min
Jun 26, 3:25 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois20 min
Jun 26, 3:39 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more51 min
Jun 26, 3:44 PM CDTSevere Thunderstorm WarningLSXMadison46 min
Jun 26, 4:09 PM CDTTornado WarningLSXFranklin, Gasconade36 min
Jun 26, 4:19 PM CDTTornado WarningLSXFranklin26 min
Jun 26, 4:35 PM CDTTornado WarningLSXFranklin40 min
Jun 26, 4:58 PM CDTSpecial Weather StatementLSXCrawford, Washington62 min
Jun 26, 5:02 PM CDTTornado WarningLSXFranklin4 min
Jun 26, 5:10 PM CDTSpecial Weather StatementLSXJefferson50 min
Jun 26, 5:43 PM CDTSpecial Weather StatementLSXReynolds17 min

Nearby

Flash Flood Warnings in Missouri, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.